# SDR DALA2018042402796

- Difficulty date: April 23, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 68,788 hours, 11,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT SEATS 6A - 10A INOPERATIVE.  REPLACED THE BATTERY AND CHARGER. SYSTEM OPS NORMAL.
